MAUDE Adverse Event Report: STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 45-20001
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "the tip of the driver was broken." it is unclear if there was any debris left in the patient.
 
Additional Manufacturer Narrative
Please note the correction to h6 method code.The reported event could be confirmed, since the device was returned, and matches the alleged failure.The device inspection revealed the following: the returned cannulated screwdriver tip is broken, from the shining surface of the tip, it can be stated that the fracture is brittle in nature and resulted due to the application of high torsional load.Furthermore, a hardness test according to rockwell on the returned item indicates the material being in accordance with the values in the material specification.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a user related issue.The device was subjected to high torsional load if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16129517
Report Number0008031020-2023-00009
Device Sequence Number7524564
Product Code LXH
UDI-Device Identifier04546540534385
UDI-Public04546540534385
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-20001
Device Catalogue Number45-20001
Device Lot Number1000340587
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown